Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Fentanyl Patch Today

miammia Posts: 72
edited 06/11/2012 - 8:48 AM in Pain Medications

I just switched today to the patch....I wear it for 72, yes, 72 hours and then put on a new one.My doc said the 1st patch may not feel like much but the 2nd one should kick in very well.It is 50 mcg/hr

So far nothing but my breakthrough meds changed also.I now take percocet 7.5. but only 1 every 8 hrs.

I was on Kadian (morphine) 30 mg once a day and roxycodone 15 mg one every 6 hrs.I had a bowel obstruction and of course my meds got blamed.I knew something had to change and I am being asked to try the Morphone pump too.The pump bypasses the stomach so it is a little better than swallowing a pill, hench the patch now.

BEsides,my pain was becoming uncontrollable again.I will give this the 72 plus 24 hours for judgement on how the patch works....
ANY info is appreciated, these are new meds for me.Thanks and gentle hugs



  • I don't know anything about the fentanyl patch, but I thought this thread may help you.

  • I have been wearing a low dose Fentynal patch for a little over two weeks now. I put my first one on before bedtime and was very nauseated the first morning (took my meds without eating...won't do that again), but I had outstanding relief that first day. It did not give relief for the entire 72 hours but has continued to help so much for the first 36 to 48 hours. When I refill I will bumping up to 50 mcg/hr and my doctor warned me that I might experience the nausea issues again. But I should need less and less of the BT medication which will suit me fine. Wish I didn't need anything, but this has really been a blessing for me so far.
    Best wishes to you, Mia.
  • Thank you for your posts, I will check out that site and I am starting to feel some relief.I am very sleepy but it is easier to get up off the couch and chairs now!
  • now that I am using this patch Fentenyl.It has really helped me and I hope it helps anyone else who uses it.I love not having to swallow a pill!I still have some to swallow but this is one less.My only problem is changing it.I have to keep a calendar now!I am still adle-minded*LOL
    I did have to have it changed from 72 hrs to 48 hrs though.I wish I had it sooner.Have a great day.
  • I am happy it is helping you :)

    I started out at 72 hrs and am now changing it every 48 - works much better for me now :D
    L1 - S2 "gone" useless in 1 way or another. DDD. RA. Bone Spurs. Tons of nerve damage/issues. Stenosis. Both knees replaced. 50 yrs old. I had a great fall (hence my user name) at age 41 and it has been a domino effect every since.
  • I also have mine every 48 hours. Have for 2 years. I also found out that I remembered better by marking with a permanent marker on the patch when I put it on. Ex Sun Am. I can always look at my tummy :)
Sign In or Register to comment.